productid-->98
    Day and Night Nurse Liquid

     

Day and Night Nurse Liquid

0 reviews   0 reviews   |  Write a review
  • Price: £11.50
  • Availability:

    In Stock

  • Quantity/Size:Size: 240ml, 160ml
  • Quantity:
     
    This product has a maximum quantity of 1

Day and Night Nurse Liquid provide relief from symptoms of colds and influenza such as tickly cough, aches and pains, shivers, runny nose, sore throat, and headache. The formulation for day time use prevents drowsiness, while the one for nigh use helps in getting restful sleep. The day liquid provides relief for four hours while a single dose of the concentrated night formula is good for the entire night.

Not to be taken with any other medicine containing paracetamol and must be taken as prescribed, as overdosing can cause liver and kidney damage. Nor recommended for use by children below 12, or patients suffering from diseases of the heart, liver, kidney, hypertension, hyperthyroidism, prostatic hypertrophy, diabetes, epilepsy, phaeochromocytoma, closed-angle glaucoma, chronic bronchitis, bronchiectasis, and respiratory failure, Those pregnant pregnancy, feeding or allergic to any of the ingredients should also avoid the medicine.

Shake bottle thoroughly and then take a single dose of 20 ml of Night Nurse. For daytime use, 30 ml doses can be taken for a maximum of four times in a day for up to seven days.

A 20 ml dose of Night Nurse contains Paracetamol 1000 mg, Dextromethorphan Hydrobromide 15 mg, and Promethazine Hydrochloride 20 mg besides ethanol 18% v/v and glucose. Each 30 ml dose of Day Nurse contains Paracetamol 1000 mg, Pseudoephedrine Hydrochloride 60 mg, and Pholcodine 10 mg besides 5% ethanol, glycerol, sucrose, and glucose.

There are no reviews for this product.

Write a review

Your Name:


Your Review: Note: HTML is not translated!

Rating: Bad           Good

Enter the code in the box below:

Reload